# SDR RAIA00310277

- Difficulty date: October 31, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 11,358 hours, 12,125 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348940
- Part serial: 98101433
- Condition: Inoperative
- Location: Nr 1
- Part time: 7,687 hours, 8,269 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5729-STL- DAU NR 1 FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED NR 1 DAU.
